Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Homology of complex projective hypersurfaces with isolated singularities
HTML articles powered by AMS MathViewer

by John L. Miller PDF
Proc. Amer. Math. Soc. 56 (1976), 310-312 Request permission

Abstract:

We use information concerning the homology of links and Milnor fibers at each singularity of a hypersurface $\tilde V$, of degree $d$ in $C{P^{n + 1}}$ with only isolated singularities, to determine $\tilde V$’s homology except for the question of torsion in ${H_n}(\tilde V;Z)$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57C45, 14B05, 32C40
  • Retrieve articles in all journals with MSC: 57C45, 14B05, 32C40
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 56 (1976), 310-312
  • MSC: Primary 57C45; Secondary 14B05, 32C40
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0418104-2
  • MathSciNet review: 0418104